# SDR EY2R9601572

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 6110 · Propeller Assembly
- Part: Feather Cylinder
- Part number: C3550
- Condition: Worn
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP FEATHER CYLINDER WORN
